MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC NATURA; PROTECTOR, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC NATURA; PROTECTOR, OSTOMY
Model Number 404594
Medical Device Problem Code Material Too Rigid or Stiff (1544)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device 1 of 2 e1: complainant street address: (b)(6).Complainant city: (b)(6).Complainant state/province: (b)(6).Complainant postal code: (b)(6).Complainant phone: (b)(6).Complainant country: (b)(6).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 9618003.
 
Event or Problem Description
The end user called and reported that he found the company's known wafer's mass material was very stiff, not easy to work with when he was trying to mold it and apply to skin.There was no visible difference when he looks at the product.He normally gets six to ten days wear time with the products.The product was used on the patient and no harm was reported.No photo was available at this time.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Additional information - this emdr is being submitted to include the below: h6: investigation results under imdrf cause investigation code, imdrf investigation findings, imdrf cause conclusions h10: investigation summary photograph, video and/or physical sample evaluation: ¿ no photograph associated with this case was received.No return sample has been received for this complaint.Batch record revision results: lot 2l00160 was manufactured on 02/nov/2022, in convex 2-piece (pc) line, with a total of (b)(4) market units (mkus).The complaint investigator performed a batch record review on 30/jan/2024, to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bill of materials (bom) and all the tooling information documented was also correct, system application product (sap) material identification (id) 1156502 and manufacturing order (b)(4) as per process instruction (pi).Review of the batch record showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.No discrepancy related to this issue were found within the documentation.Historical complaints review: on 30/jan/2024, the complaint investigator ran a query in database in order to verify the complaints reported for 2l00160 lot for the malfunction code ¿skin barrier does not mold around stoma (e.G too stiff, too dry, tears /crumbles when molding) at point of application¿ and as result no additional type 2 complaints were identified during this search as per work instructions (wi).Historical nonconformance review: on 30/jan/2024, the complaint investigator ran a query in database looking for any in process nonconformance / corrective action / preventive actions (capa) (s) associated to the malfunction code ¿skin barrier does not mold around stoma (e.G too stiff, too dry, tears /crumbles when molding) at point of application¿ for the lot number 2l00160 and as result, no nonconformance / corrective action / preventive actions (capa) (s) for this malfunction code were generated during the manufacturing process of the referenced lot.Defect rate analysis: there have only been 2 defective parts confirmed to date from a lot size of 28,800 products.This represents a defect rate of only 0.007% which is well within an appropriate acceptable quality level (aql) for leakage which should be 0.25% based on our standard operating procedure (sop) "quality inspection plan".In addition, all the in-process testing on this lot did not find a single defective unit, which confirms that the lot is unlikely to breach an acceptable quality level (aql) of 0.25 this issue certainly appears to be an isolated incident, but more importantly to date, it is well within our accepted acceptable quality level (aql) level for this type of failure mode or defect.Conclusions: the review of the batch record 2l00160 showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements, all applicable manufacturing and quality processes were followed, and no discrepancies or deviations were recorded.No nonconformity has been registered during the manufacturing process of the affected lot for the malfunction code ¿skin barrier does not mold around stoma (e.G too stiff, too dry, tears /crumbles when molding) at point of application¿.No additional complaints were reported for lot affected related to the malfunction code ¿skin barrier does not mold around stoma (e.G too stiff, too dry, tears /crumbles when molding) at point of application¿.Based on this, no negative trend was identified.Based on preliminary investigation results, there is no objective evidence that other products from this lot are impacted.This issue certainly appears to be an isolated incident, but more importantly to date, it is well within our accepted acceptable quality level (aql) level for this type of failure mode or defect.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 9618003.

Brand Name
NATURA
Common Device Name
PROTECTOR, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key18417835
Report Number9618003-2023-15372
Device Sequence Number17863274
Product Code EXE
UDI-Device Identifier00768455126682
UDI-Public00768455126682
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number404594
Device Lot Number2L00160
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/07/2023
Supplement Date Received by Manufacturer02/07/2024
Initial Report FDA Received Date12/29/2023
Supplement Report FDA Received Date02/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale